Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 103

1.

Hyperammonemia due to valproic acid in the psychiatric setting.

Carr RB, Shrewsbury K.

Am J Psychiatry. 2007 Jul;164(7):1020-7. Review. No abstract available.

PMID:
17606652
2.

Valproate-induced hyperammonemia in the psychiatric setting: 2 cases.

Panikkar GP, Gilman SM.

J Clin Psychiatry. 1999 Aug;60(8):557-9. No abstract available.

PMID:
10485644
3.

Reversible weakness and encephalopathy while on long-term valproate treatment due to carnitine deficiency.

Al-sharefi A, Bilous R.

BMJ Case Rep. 2015 Sep 2;2015. pii: bcr2015210727. doi: 10.1136/bcr-2015-210727.

PMID:
26336183
4.

Valproic acid-associated hyperammonemic encephalopathy: a case report from the psychiatric setting.

Kimmel RJ, Irwin SA, Meyer JM.

Int Clin Psychopharmacol. 2005 Jan;20(1):57-8.

PMID:
15602119
5.

Hyperammonemia induced by interaction of valproate and quetiapine.

Halaby A, Haddad R, Naja WJ.

Curr Drug Saf. 2013 Sep;8(4):284-6.

PMID:
23962184
6.

Carnitine supplementation for valproate-related hyperammonemia to maintain therapeutic valproate level.

Sonik P, Hilty DM, Rossaro L, Bourgeois JA.

J Clin Psychopharmacol. 2011 Oct;31(5):680-2. doi: 10.1097/JCP.0b013e31822cd2a0. No abstract available.

PMID:
21881462
7.

Severe acute hyperammonemia after brief exposure to valproate.

Eubanks AL, Aguirre B, Bourgeois JA.

Psychosomatics. 2008 Jan-Feb;49(1):82-3. doi: 10.1176/appi.psy.49.1.82.

PMID:
18212182
8.

Case report: valproic Acid and risperidone treatment leading to development of hyperammonemia and mania.

Carlson T, Reynolds CA, Caplan R.

J Am Acad Child Adolesc Psychiatry. 2007 Mar;46(3):356-61.

PMID:
17314721
9.

Valproate-associated hyperammonemic encephalopathy.

Wadzinski J, Franks R, Roane D, Bayard M.

J Am Board Fam Med. 2007 Sep-Oct;20(5):499-502. Review.

10.

Exacerbation of mood symptoms associated to primary and secondary carnitine deficiency: a case report.

Santos-Cubiñá J, Torres-Rodríguez A, Castaing-Lespier PA, Sabaté N, Torres-Martin A, Carlo S.

Bol Asoc Med P R. 2013;105(3):43-4.

PMID:
24282920
11.

Carnitine for valproic acid-induced hyperammonemia.

Raby WN.

Am J Psychiatry. 1997 Aug;154(8):1168-9. No abstract available.

PMID:
9247410
12.

[L-carnitine in valproic acid-induced hyperammonemia].

Martín-del Rincón JP, Llompart-Pou JA, Ferreruela M, Velasco J.

Med Intensiva. 2014 Mar;38(2):124-5. doi: 10.1016/j.medin.2012.05.013. Epub 2012 Sep 25. Spanish. No abstract available.

13.

A clinically significant interaction between clozapine and valproate.

Costello LE, Suppes T.

J Clin Psychopharmacol. 1995 Apr;15(2):139-41. No abstract available.

PMID:
7782488
14.

Hyperammonemia associated with valproic acid concentrations.

Vázquez M, Fagiolino P, Maldonado C, Olmos I, Ibarra M, Alvariza S, Guevara N, Magallanes L, Olano I.

Biomed Res Int. 2014;2014:217269. doi: 10.1155/2014/217269. Epub 2014 Apr 29.

15.

Treatment guidelines for valproate in bipolar and schizoaffective disorders.

McElroy SL, Keck PE Jr.

Can J Psychiatry. 1993 Apr;38(3 Suppl 2):S62-6. Review.

PMID:
8500081
16.

Ammonia induced encephalopathy from valproic acid in a bipolar patient: case report.

Elgudin L, Hall Y, Schubert D.

Int J Psychiatry Med. 2003;33(1):91-6.

PMID:
12906346
17.

Bipolar disorder and valproate-induced hyperammonemic encephalopathy in an adolescent with diabetes.

Young L, Coffey BJ.

J Child Adolesc Psychopharmacol. 2010 Oct;20(5):449-52. doi: 10.1089/cap.2010.2052. No abstract available.

PMID:
20973717
18.

Valproate in psychiatric disorders: literature review and clinical guidelines.

McElroy SL, Keck PE Jr, Pope HG Jr, Hudson JI.

J Clin Psychiatry. 1989 Mar;50 Suppl:23-9. Review.

PMID:
2494155
19.

Valproate-related hyperammonemic encephalopathy: report of 1 case.

Selvi Y, Annagur BB, Sayin AA, Akbaba N.

J Clin Psychopharmacol. 2014 Jun;34(3):e1. doi: 10.1097/JCP.0000000000000085. No abstract available.

PMID:
24633004
20.

Drug interaction between carbapenems and extended-release divalproex sodium in a patient with schizoaffective disorder.

Muzyk AJ, Candeloro CL, Christopher EJ.

Gen Hosp Psychiatry. 2010 Sep-Oct;32(5):560.e1-3. doi: 10.1016/j.genhosppsych.2010.03.004. Epub 2010 Apr 13.

PMID:
20851283

Supplemental Content

Support Center